MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC LIFEWATCH MOBILE CARDIAC TELEMETRY 1 LEAD PATCH

BRAEMAR MANUFACTURING, LLC LIFEWATCH MOBILE CARDIAC TELEMETRY 1 LEAD PATCH
Model Number MCT 1L
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Fainting (1847); Skin Irritation (2076)
Date of Event 05/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per patient user guide sup559, patients are instructed to not use the patch if they have known allergies to nickel or other metals, and to inform their physician if they have known sensitivity to medical adhesives.The patient is also informed in the user guide that reddening can occur during the normal use of patch, and that if they develop skin irritation they should remove the patch and seek medical attention.The skin irritation reported by the patient was experiencing, "itchy, pulled skin off, very red, ripped off the entire left side, bleeding, blisters", and to ensure patient comfort, the patient was offered mct 3 lead device that provides electrodes for patients with skin sensitives or allergies.The patient stated that the device is already removed and mailed back (not received back for evaluation).No additional information is known to braemar manufacturing, llc at this time.
 
Event or Problem Description
On (b)(6) 2019, patient notified lifewatch services, inc.Of skin irritation/blisters, including allegation that patient passed out from pain associated with event.Note: become aware date is 05/28/2019, per complaint case generated (b)(4).
 
Event or Problem Description
On (b)(6) 2019, patient notified (b)(4), inc.Of skin irritation/blisters, including allegation that patient passed out from pain associated with event.Note: become aware date is (b)(6) 2019, per complaint case generated ((b)(4)).
 
Additional Manufacturer Narrative
Per patient user guide sup559, patients are instructed to not use the patch if they have known allergies to nickel or other metals, and to inform their physician if they have known sensitivity to medical adhesives.The patient is also informed in the user guide that reddening can occur during the normal use of patch, and that if they develop skin irritation they should remove the patch and seek medical attention.The skin irritation reported by the patient was experiencing, "itchy, pulled skin off, very red, ripped off the entire left side, bleeding, blisters", and to ensure patient comfort, the patient was offered mct 3 lead device that provides electrodes for patients with skin sensitives or allergies.No additional information is available at present regarding the case.Attempts to further contact the patient were unsuccessful.No additional qualitative data (e.G., pictures) is available for case review, to address the claims identified.Per clinical affairs review by qualified person ((b)(6) , rn, msn, cde), pain is a subjective symptom and may vary from person to person.The case was reported to us fda as 2019_00007 due to the patient's claim of passing out from pain.A root cause analysis position paper for skin irritation is available and has been identified in the case file (03-06816 rev.A).The patient self-treated with alcohol, which may exacerbate skin irritation by further drying and irritating the skin.No conservative care actions were noted in the complaint case.The patient was switched to an alternate device and was able to continue monitoring with alternate electrodes for persons with skin sensitivities or allergies.Although the patient did not finish the monitoring period, it is reasonably concluded by clinical affairs (qualified person, ms.(b)(6) ) that the patient's condition did not worsen.The patient did not seek or necessitate medical treatment to address the skin irritation and was able to switch to the alternate system.No capa actions will be taken to address the event, as no device deficiency could be confirmed or replicated.Patient use case factors were identified.Case will be tracked and trended.Per 03-06816 rev.A, the case is categorized as "mild to moderate injury affecting the epidermis and dermis, responsive to conservative care within 7 days".No additional information is known to (b)(4), inc.And braemar manufacturing, llc at this time.

Brand Name
LIFEWATCH MOBILE CARDIAC TELEMETRY 1 LEAD PATCH
Common Device Name
LIFEWATCH MOBILE CARDIAC TELEMETRY 1 LEAD PATCH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan, mn MN 55121
MDR Report Key8739030
Report Number2133409-2019-00007
Device Sequence Number1591090
Product Code DSI
UDI-Device Identifier00850725007040
UDI-Public00850725007040
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMCT 1L
Was Device Available for Evaluation? No
Device Age2 YR
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer05/28/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date02/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR